# SDR UALA2013021800970

- Difficulty date: February 15, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 64,346 hours, 22,772 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOPERATIVE.  REPLACED SLIDE ARMED LIGHT ASSEMBLY IAW WDM25-66-11, OPS NORMAL..
